Journal article icon

Journal article

Mutually catalytic branching in the plane: Finite measure states

Abstract:

We study a pair of populations in R2 which undergo diffusion and branching. The system is interactive in that the branching rate of each type is proportional to the local density of the other type. For a diffusion rate sufficiently large compared with the branching rate, the model is constructed as the unique pair of finite measure-valued processes which satisfy a martingale problem involving the collision local time of the solutions. The processes are shown to have densities at fixed times w...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aop/1039548370

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Expand authors...
Journal:
ANNALS OF PROBABILITY
Volume:
30
Issue:
4
Pages:
1681-1762
Publication date:
2002-10-01
DOI:
ISSN:
0091-1798
Source identifiers:
97465
Language:
English
Keywords:
Pubs id:
pubs:97465
UUID:
uuid:12b31112-cdfa-46ae-a0a9-996058b0dd6b
Local pid:
pubs:97465
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP